# SDR ASOA20130217011

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 18,472 hours, 12,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78211
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE RT OVERWING INTERIOR EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MX R & R THE NR 5 INVERTER WITH OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
